Research Article Open Access

Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures

M. O. Olatinwo, O. O. Owojori and C. O. Imoru

Abstract

In this study, we establish some stability results for the Krasnoselskij and the Ishikawa iteration procedures. We employ the same method as in Berinde[1], but using a more general contractive definition than those of Berinde[1], Rhoades[2], Harder and Hicks[3] and Osilike[4,5].

Journal of Mathematics and Statistics
Volume 2 No. 1, 2006, 360-362

DOI: https://doi.org/10.3844/jmssp.2006.360.362

Published On: 31 March 2006

How to Cite: Olatinwo, M. O., Owojori, O. O. & Imoru, C. O. (2006). Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures. Journal of Mathematics and Statistics, 2(1), 360-362. https://doi.org/10.3844/jmssp.2006.360.362

  • 2,757 Views
  • 1,968 Downloads
  • 1 Citations

Download

Keywords

  • Krasnolslseskij
  • Ishikawa
  • iteration procedures
  • contractive definitions